# SDR SCNA01040

- Difficulty date: June 3, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 75,485 hours, 26,711 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: JG298A5
- Part serial: B384
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 80 KTS IN MBJ, THE NUMBER THREE EPR WOULD NOT GO BEYOND 1.5.  ABORTED THE TAKEOFF.  REMOVED AND REPLACED THE NUMBER THREE EPR INDICATOR.
